| Catalog Number |
0116311 |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Code |
Hernia (2240)
| Date of Event |
04/21/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
As reported, post-implant of the 3dmax mid, the patient experienced hernia recurrence and underwent additional surgery for hernia repair.Based on the information available, no conclusions can be made.Hernia recurrence is a known inherent risk/use of the device, listed as a possible complication in the adverse reactions section of the instructions for the use (ifu) as a possible complication.Review of the manufacturing records confirms product was manufactured to specification.To date, this is the only reported complaint for this manufacturing lot of (b)(4) units released for distribution in november, 2020.Not returned - remains implanted.
Event or Problem Description
As reported, during a robotic assisted left inguinal herniorrhaphy procedure on (b)(6)2021, the patient was implanted with bard/davol 3dmax mid lg, left.During this procedure the patient also underwent a stitch umbilical herniorrhaphy with carter thomason needle passer, 0 prolene.As reported, the patient underwent a robotic assisted repair of recurrent left inguinal hernia repair procedure on (b)(6) 2021 during which a 3dmax mid mesh was implanted.